Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Ergodicity of scalar stochastic differential equations with Hölder continuous coeffcients
Authors: Luu, H. D.; Tran, T. D.; Jost, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Stochastic Processes and their Applications
Document Type: Article
ID: 741485.0
Information geometry and population genetics : the mathematical structure of the Wright-Fisher model
Authors: Hofrichter, J.; Jost, J.; Tran, T. D.
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2017
Physical Description
(e.g. Total Number of Pages):
 XIV, 322
Document Type: Book
ID: 741332.0
A general solution of the Wright-Fisher model of random genetic drift
Authors: Tran, T. D.; Hofrichter, J.; Jost, J.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Differential Equations and Dynamical Systems
Document Type: Article
ID: 729023.0
The free energy method and the Wright-Fisher model with 2 alleles
Authors: Tran, T. D.; Hofrichter, J.; Jost, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Theory in Biosciences
Volume: 134
Issue / Number: 3-4
Start Page: 83
End Page: 92
Document Type: Article
ID: 718553.0
The uniqueness of hierarchically extended backward solutions of the Wright-Fisher model
Authors: Hofrichter, J.; Tran, T. D.; Jost, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Communications in Partial Differential Equations
Volume: 41
Issue / Number: 3
Start Page: 447
End Page: 483
Document Type: Article
ID: 718603.0
The evolution of moment generating functions for the Wright-Fisher model of population genetics
Authors: Tran, T. D.; Hofrichter, J.; Jost, J.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Mathematical Biosciences
Volume: 256
Start Page: 10
End Page: 17
Document Type: Article
ID: 708525.0
An introduction to the mathematical structure of the Wright-Fisher model of population genetics
Authors: Tran, T. D.; Hofrichter, J.; Jost, J.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Theory in Biosciences
Volume: 132
Issue / Number: 2
Start Page: 73
End Page: 82
Document Type: Article
ID: 688113.0
Information geometry and the Wright-Fisher model of mathematical population genetics
Authors: Tran, T. D.
Name of University: Universität Leipzig
Place of University: Leipzig
Date of Approval (YYYY-MM-DD): 2012-07-04
Document Type: PhD-Thesis
ID: 645689.0
An introduction to the mathematical structure of the Wright-Fisher model of population genetics
Authors: Tran, T. D.; Hofrichter, J.; Jost, J.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Theory in Biosciences
Document Type: Article
ID: 645583.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.